MathSciNet Relay Station
MathSciNet bibliographic data
MR334482 (48 #12801) 65F20
Boggs, Paul T. A new algorithm for the Chebyshev solution of overdetermined linear systems. Math. Comp. 28 (1974), 203–217.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement